packersfan95

246d

i’ve been on gabapentin for a month now and 2 weeks ago I started getting hives. Benadryl helps them but they just come back mostly at night. does anyone know if this is a potential side effect? i’ve recently stopped a few days ago after my psych visit, but i’m still getting them. I haven’t changed anything in my diet, daily hygiene or laundry stuff and i’ve washed everything so i’m not sure if it’s the medication or something else.

Gabapentin

View all
  • AnimalBoy

    246d

    It definitely sounds like an allergic reaction, I've never heard of this as a side effect for it. You should speak to the doctor who prescribes it to you and ask about it. If you stopped taking it and it doesn't go away it might be something else, though.

    • packersfan95

      246d

      yeah I reached out to my psych so we stopped that and switched meds. I do have an appointment coming up with my PCP though just to make sure too I guess lol

  • theMeg

    246d

    I'm so sorry to hear that!!! Have you ever noticed these bumps before at all before the meds?? Definitely reach out to your Dr and let em know what's going on. I'm on gabapentin also twice a day and I've had these bumps appears on the palms of my hands and some part of the bottoms of my feet 😥 dr said its something called like bullous pemphigoid. They go away on their own but sometimes need the steroid creme to knock em out. They always usually come when I'm in a fibro flare or have eaten something my body does not like❤️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.